RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1960, Volume 15, Issue 2(92), Pages 25–95 (Mi umn6719)  

This article is cited in 13 scientific papers (total in 13 papers)

Some results in the theory of topological spaces, obtained within the last twenty-five years

P. S. Aleksandrov


Full text: PDF file (9718 kB)

English version:
Russian Mathematical Surveys, 1960, 15:2, 23–83

Bibliographic databases:

MSC: 54A05, 54D20, 54D30, 54D35, 54H11
Received: 09.10.1959

Citation: P. S. Aleksandrov, “Some results in the theory of topological spaces, obtained within the last twenty-five years”, Uspekhi Mat. Nauk, 15:2(92) (1960), 25–95; Russian Math. Surveys, 15:2 (1960), 23–83

Citation in format AMSBIB
\Bibitem{Ale60}
\by P.~S.~Aleksandrov
\paper Some results in the theory of topological spaces, obtained within the last twenty-five years
\jour Uspekhi Mat. Nauk
\yr 1960
\vol 15
\issue 2(92)
\pages 25--95
\mathnet{http://mi.mathnet.ru/umn6719}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=119181}
\zmath{https://zbmath.org/?q=an:0142.20802}
\transl
\jour Russian Math. Surveys
\yr 1960
\vol 15
\issue 2
\pages 23--83
\crossref{https://doi.org/10.1070/RM1960v015n02ABEH004216}


Linking options:
  • http://mi.mathnet.ru/eng/umn6719
  • http://mi.mathnet.ru/eng/umn/v15/i2/p25

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. Papert, “A proof that the spaces fτ and x(dτ) are distinct”, Indagationes Mathematicae (Proceedings), 64 (1961), 584  crossref
    2. A. V. Arkhangel'skii, “Mappings and spaces”, Russian Math. Surveys, 21:4 (1966), 115–162  mathnet  crossref  mathscinet  zmath
    3. S. Mrówka, “Further results onE-compact spaces. I”, Acta Math, 120:1 (1968), 161  crossref  mathscinet
    4. A. I. Vainshtein, “On a class of infinite-dimensional spaces”, Math. USSR-Sb., 8:3 (1969), 409–418  mathnet  crossref  mathscinet  zmath
    5. Jack R. Porter, Charles Votaw, “H-closed extensions I”, General Topology and its Applications, 3:3 (1973), 211  crossref
    6. Chien Wenjen, “On Fan-Gottesman compactification and P. S. Alexsandrov's problems”, Journal of Mathematical Analysis and Applications, 47:2 (1974), 269  crossref
    7. M. Ya. Antonovskii, D. V. Chudnovskii, “Some questions of general topology and Tikhonov semifields. II”, Russian Math. Surveys, 31:3 (1976), 69–128  mathnet  crossref  mathscinet  zmath
    8. John J. Walsh, “Infinite dimensional compacta containing no n-dimensional (n≥1) subsets”, Topology, 18:1 (1979), 91  crossref
    9. Leonard R. Rubin, R.M. Schori, John J. Walsh, “New dimension-theory techniques for constructing infinite-dimensional examples”, General Topology and its Applications, 10:1 (1979), 93  crossref
    10. H.H. Hung, “An alternative to Bing's generalization of Urysohn's metrization theorem”, Topology and its Applications, 11:3 (1980), 275  crossref
    11. A. Concilio, S. A. Naimpally, “A unified approach to metrization problems”, Acta Math Hungar, 53:1-2 (1989), 109  crossref  mathscinet
    12. H.H. Hung, “Metrization and stratification of squares of topological spaces”, Topology and its Applications, 82:1-3 (1998), 205  crossref
    13. R.E. Hodel, “Arhangel'skiǐ's solution to Alexandroff's problem: A survey”, Topology and its Applications, 153:13 (2006), 2199  crossref
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:342
    Full text:165
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2017